# SDR MASA2011092163722

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,475 hours, 25,919 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Condition: Defective
- Location: Nr 2 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE TEMP INDICATION DASHED OUT.  R2 THE PROBE.
